Alert archive / Michigan / High Wind Warnings in 2018

High Wind Warning 1, NWS Detroit, MI

May 4, 201817 counties in Michigan

NWS Detroit, MI issued this high wind warning at May 4, 2018, 10:20 AM EDT for 17 counties in Michigan. It was in force for 6 hr. 48 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 4, 2018, 10:20 AM EDT (14:20 UTC)
Expired
May 4, 2018, 4:48 PM EDT
In force
6 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 10:30 AM EDTHEAVY RAIN 1.48Macomb Township, MI36 HOUR RAINFALL TOTAL
May 4, 12:17 PM EDTNON-TSTM WND DMGSaginaw, MIMEASURED 63 MPH WIND GUST
May 4, 12:28 PM EDTNON-TSTM WND DMG5 N Grosse Pointe, MITREE UPROOTED AND FELL ON HOUSE
May 4, 12:35 PM EDTNON-TSTM WND GST 59Ypsilanti, MI
May 4, 12:35 PM EDTNON-TSTM WND DMGYpsilanti, MIMEASURED 59 MPH WIND GUST
May 4, 12:36 PM EDTNON-TSTM WND GST 54Ann Arbor, MI
May 4, 12:36 PM EDTNON-TSTM WND DMGAnn Arbor, MIMEASURED 54 MPH WIND GUST
May 4, 12:44 PM EDTNON-TSTM WND GST 58Pontiac, MI
May 4, 12:44 PM EDTNON-TSTM WND DMGPontiac, MIMEASURED 58 MPH WIND GUST
May 4, 12:45 PM EDTNON-TSTM WND DMG1 Wnw Saginaw, MITREE DOWN BLOCKING RD
May 4, 12:45 PM EDTNON-TSTM WND DMG2 Wsw Lapeer, MIMULTIPLE TREES DOWN
May 4, 12:52 PM EDTNON-TSTM WND GST 55Flint, MI
May 4, 12:52 PM EDTNON-TSTM WND DMGFlint, MIMEASURED 55 MPH WIND GUST
May 4, 1:00 PM EDTNON-TSTM WND DMGFlint, MIDOWNED TREES AND POWER LINES ACROSS THE COUNTY
May 4, 1:09 PM EDTTSTM WND DMGRochester, MIMULTIPLE LARGE TREES DOWN
May 4, 1:09 PM EDTNON-TSTM WND GST 61Romulus, MI
May 4, 1:09 PM EDTNON-TSTM WND DMGRomulus, MIMEASURED 61 MPH WIND GUST AT DETROIT METRO AIRPORT
May 4, 1:15 PM EDTTSTM WND DMG3 Sse Taylor, MIDOWNED TELEPHONE POLE
May 4, 1:15 PM EDTNON-TSTM WND DMGColumbiaville, MILARGE PINE TREE UPROOTED
May 4, 1:15 PM EDTNON-TSTM WND DMGNne South Lyon, MILARGE TREE DOWN INJURING POSTAL WORKER
May 4, 1:18 PM EDTTSTM WND DMG4 E Troy, MI10 INCH DIAMETER TREE DOWN
May 4, 1:20 PM EDTTSTM WND DMG5 E Taylor, MILARGE TREE UPROOTED. FELL ON HOUSE.
May 4, 1:24 PM EDTTSTM WND DMG5 E Memphis, MITREES DOWN ACROSS ROADWAY
May 4, 1:26 PM EDTTSTM WND DMG1 Nw Temperance, MILARGE TREE DOWN ACROSS ROADWAY
May 4, 1:26 PM EDTTSTM WND DMG1 Sw Smiths Creek, MITREES DOWN BLOCKING ROADWAY
May 4, 1:30 PM EDTNON-TSTM WND DMG3 Ese Ortonville, MIBRUSH FIRE CAUSED BY DOWNED POWERLINES
May 4, 1:30 PM EDTNON-TSTM WND DMG5 Nw Pontiac, MI*** 1 FATAL *** FATALITY BY FALLEN TREE.
May 4, 1:30 PM EDTNON-TSTM WND DMG5 Nw Pontiac, MI*** 1 FATAL *** LARGE TREE FELL ON OCCUPIED CAR.
May 4, 1:32 PM EDTTSTM WND DMGMonroe, MI10 INCH TREE LIMB DOWN
May 4, 1:32 PM EDTNON-TSTM WND DMGLake Orion, MI10 INCH BRANCH DOWN
May 4, 1:35 PM EDTMARINE TSTM WIND 492 Ssw Grosse Ile, MIMEASUREMENT RECORDED AT GROSSE ILE AIRPORT
May 4, 1:36 PM EDTNON-TSTM WND GST 68Bad Axe, MI
May 4, 1:36 PM EDTNON-TSTM WND DMGBad Axe, MIMEASURED 68 MPH WIND GUST
May 4, 1:50 PM EDTNON-TSTM WND DMGBay City, MINUMEROUS POWER LINES AND POLES DOWN ACROSS THE COUNTY.
May 4, 2:00 PM EDTNON-TSTM WND DMGOwosso, MILARGE TREE UPROOTED. BLOCKING ROADWAY.
May 4, 2:15 PM EDTNON-TSTM WND DMGUnionville, MI10 INCH DIAMETER TREE UPROOTED
May 4, 2:16 PM EDTNON-TSTM WND GST 583 Ne Mount Clemens, MIMEASURED AT SELFRIDGE AIR NATIONAL GUARD BASE
May 4, 2:18 PM EDTTSTM WND DMG4 E Troy, MI10 INCH DIAMETER TREE DOWN
May 4, 2:18 PM EDTNON-TSTM WND DMG2 Ne Sterling Heights, MI3 INCH DIAMETER BRANCH DOWN
May 4, 2:18 PM EDTNON-TSTM WND DMG4 E Troy, MI10 INCH DIAMETER TREE DOWN
May 4, 2:48 PM EDTNON-TSTM WND GST 584 Ssw Flint, MIMEASURED AT FLINT BISHOP AIRPORT
May 4, 2:53 PM EDTNON-TSTM WND DMGMount Morris, MIREPORT OF NUMEROUS UTILITY AND POWER LINES DOWN. SEVERAL TREES UPROOTED.
May 4, 3:00 PM EDTNON-TSTM WND DMG3 E Goodrich, MI14 INCH DIAMETER TREES DOWN
May 4, 3:00 PM EDTNON-TSTM WND DMG3 Sw Troy, MILARGE ROOF AWNING BLOWN OFF RETAIL STORE
May 4, 3:20 PM EDTNON-TSTM WND DMGColumbiaville, MI13 INCH DIAMETER TREE DOWN
May 4, 3:58 PM EDTNON-TSTM WND DMG6 E Memphis, MILARGE TREE UPROOTED AND MULTIPLE 4 INCH LIMBS DOWN.
May 4, 4:00 PM EDTNON-TSTM WND DMG2 Wsw Saginaw, MILARGE TREE DOWN ACROSS DIVISION AND WHEELER. ROAD CLOSED.
May 4, 4:28 PM EDTNON-TSTM WND DMG2 W Peck, MISEVERAL LARGE TREES AND TREE LIMBS DOWN. SNAPPED POWERLINE LEADING TO POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

107 
WWUS73 KDTX 041420
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1020 AM EDT Fri May 4 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-042230-
/O.UPG.KDTX.WI.Y.0004.000000T0000Z-180504T2300Z/
/O.NEW.KDTX.HW.W.0001.180504T1420Z-180504T2200Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
1020 AM EDT Fri May 4 2018

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a High
Wind Warning, which is in effect until 6 PM EDT this evening. The
Wind Advisory is no longer in effect. 


HAZARDOUS WEATHER...

 * Southwest winds increasing to 20 to 30 mph during the late
   morning and early afternoon hours. Winds shifting to westerly
   during the afternoon. Wind gusts of 55 to 65 mph, strongest 
   during the afternoon hours. 

IMPACTS...

 * Hazardous driving for high profile vehicles. Unsecured light
   outdoor objects will be blown around. Scattered tree damage and
   power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

SC
2 follow-up statements
309 
WWUS73 KDTX 041613
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1213 PM EDT Fri May 4 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-042200-
/O.CON.KDTX.HW.W.0001.000000T0000Z-180504T2200Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
1213 PM EDT Fri May 4 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

HAZARDOUS WEATHER...

 * Southwest winds 25 to 35 mph, with peak gusts 55 to 65 MPH.
   Winds shifting westerly during the course of the afternoon.
   Winds will decrease during the late afternoon, shortly after
   becoming westerly.

IMPACTS...

 * Hazardous driving for high profile vehicles. Unsecured light 
   outdoor objects will be blown around. Scattered tree damage 
   and power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

 * Prepare, plan and stay informed. Visit 
   www.weather.gov/safety/wind 

&&

$$

SC
158 
WWUS73 KDTX 042048
NPWDTX

URGENT - WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
448 PM EDT Fri May 4 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-042200-
/O.CAN.KDTX.HW.W.0001.000000T0000Z-180504T2200Z/
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-
Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
Lenawee-Monroe-
Including the cities of Midland, Bay City, Bad Axe, Saginaw, 
Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, 
Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe
448 PM EDT Fri May 4 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Detroit/Pontiac has cancelled the
High Wind Warning. 

HAZARDOUS WEATHER...

 * Westerly winds will continue to decrease during the early
   evening. 

 * There will be a few wind gusts of 35 to 40 MPH possible through
   6 PM. Wind gusts in excess of 50 MPH are no longer expected.


IMPACTS...

 * Trees and power lines have been reported down all over
   Southeast Michigan.

 * Never go near a downed power line. If you see one, contact your
   local fire department or law enforcement agency.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Prepare, plan and stay informed. Visit 
   http://go.usa.gov/c7kkP 

&&

$$

SC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at May 4, 6:00 AM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, May 4, 6:00 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
600 AM EDT Fri May 4 2018

.AVIATION...

MVFR will improve to low VFR through the morning as boundary layer
mixing commences, aided by a strengthening southwest gradient. Wind
gusts will gradually increase in advance of an approaching cold
front which will sweep through the area 16-18z this aftn. Forcing
within the front itself appears sufficient to generate a brief burst
of high end wind gusts perhaps around 45 kts. Any showers along the
front will carry potential for higher gusts. Thunder remains
plausible, but diminishingly so, so mention has been removed from
the 12z forecast. In the wake of the front, westerly winds will gust
30 to 40+kts, highest from PTK and points north. Given the dynamic
nature of the system, uncertainty still exists regarding overall
wind evolution. Winds will diminish quickly with the loss of heating
this evening and skies clear as dry air filters in.

For DTW...Fropa and accompanying higher end wind potential timed to
be right around 18z. Westerly crosswind threshold of 26 kts
from 280 degrees should then be easily exceeded through the aftn.

.DTW THRESHOLD PROBABILITIES...

* High for cigs aob 5kft

* Low for a tstorm in KDTW airspace

* High for exceeding crosswind thresholds from 280 degrees after about 17z

&&

.PREV DISCUSSION...
Issued at 355 AM EDT Fri May 4 2018

DISCUSSION...

Southeast Michigan firmly entrenched within the warm sector
environment early this morning, owing to a deepening pre-frontal
southwest flow tied to an increasingly dynamic system now lifting
into southern Wisconsin. This will yield a brief lull this morning,
as mid level forcing temporarily translates north and the
thermodynamic profile is characterized as weakly stable/capped. The
pronounced inbound height falls then expected lift the strengthening
surface low across northern lower MI today, effectively driving the
attendant cold front across SE Michigan early this afternoon. This
process occurs as a tremendous kinematic response emerges tied to
the mid level dynamics, prompted by favorable positioning within a
phased upper jet axis and an eventual slight negative tilt to the
height fall axis. This will establish a robust deep layer wind
field, marked by 40 to 50 knot winds reaching down into the 2-3k ft
level. Recent iterations of both the RAP and HRRR confirm the
potential high end magnitude to the low level wind field today, with
overall speeds noted to increase relative to earlier model guidance.
The cold frontal timing will allow for some degree of destabilization,
perhaps upwards of 1000 J/KG of MLCAPE across southern sections as
temperatures approach mid 70s. This will present a narrow window for
a low topped line of convection to emerge right along the cold
frontal interface, centered between 16-18z. This will provide the
first opportunity for strong to potentially damaging wind gusts,
given the underlying wind speed magnitude. Mixed signal yet across
the model spectrum on whether convection ultimately develops locally
or requires greater destabilization that is likely to occur
downstream across Ontario/Ohio.

The immediate post-frontal environment will be defined by a period
of strong isallobaric forcing in the presence of firm isentropic
descent and an established diurnal mixing component. A strong signal
of downward momentum transport within this environment certainly
points to the possibility of witnessing a higher end wind event,
perhaps encroaching on high wind warning criteria /in excess of 60
mph/. Plausible scenario remains that the strongest winds are
contained along any convective line, leaving short fused convective
warnings best suited to highlight a damaging wind gust threat as
opposed to upgrading to a high wind warning. Areas generally from the
M-59 corridor northward will be more favorably positioned to witness
gusts in excess of 50 mph outside of any convection this afternoon.

Winds will drop off rapidly this evening as the gradient relaxes and
overall descent eases upon the progressive exit of this system. Dry
and stable conditions will take hold tonight under lower amplitude
west-northwest flow. Window of cold air advection appears limited,
as mid level warming commences again overnight. This will cap the
nocturnal cooling potential, despite clear skies. Lows within the 45
to 50 degree range. This pattern will sustain benign conditions
through the first half of the weekend. A moderating resident airmass
will translate into above normal temperatures on Saturday. Latest
guidance suggests afternoon readings of mid to upper 70s, under
modest humidity.

A northern stream wave will undergo some amplification as it crosses
the northern great lakes during the latter half of the weekend. This
will ease an area of low pressure and attendant cold front across
the region on Sunday. Greater mid level forcing may focus along the
trailing elevated frontal zone, leaving the scale and location of
potential shower development uncertain at this stage. Forecast will
continue to simply highlight a chance for precipitation during the
daylight period. The combination of increasing clouds, potential
showers and a pronounced veering of flow to northerly with this
frontal passage will yield a noteworthy decrease in temperatures
/particularly north/ relative to Saturday. Potential for highs in the
thumb to remain in the 50s, given flow off the cold lake Huron
waters.

MARINE...

Gusty southwest winds will develop over the nearshore waters this
morning with gusts approaching gales before wind ramps up behind a
passing cold front early in the afternoon. Cold water will limit
wind gust potential over the open waters...but nearshore
zones...especially near the immediate shoreline are expected to see
a brief period of southwest near-gales transition to westerly gales
today. There is a low chance for thunderstorms to accompany the cold
front. Any storms will have the potential to produce severe wind
gusts up to 60 mph. Winds rapidly diminish tonight and remain light
until moderate northerly flow fills in behind a weak cold front on
Sunday.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory from 9 AM this morning to 7 PM EDT this evening for
     MIZ047>049-053>055-060>063-068>070-075-076-082-083.

Lake Huron...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
     LHZ421-422-441>443-462>464.

Lake St Clair...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
     LCZ460.

Michigan waters of Lake Erie...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
     LEZ444.

&&

AVIATION.....JVC
DISCUSSION...MR
MARINE.......JVC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 4, 4:20 AM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
420 AM EDT Fri May 4 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-050830-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
420 AM EDT Fri May 4 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

A wind advisory is in effect through this evening. Refer to the
latest forecast or urgent weather message for detail.

There is the potential for thunderstorms along a cold front early
this afternoon, mainly between 11 am and 2 pm. Any thunderstorm that
develops will bring the potential for wind gusts in excess of 60
mph. Thunderstorms will track to the east at 45 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-050830-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
420 AM EDT Fri May 4 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a low chance of thunderstorms during the early afternoon
hours. Any storm that develops will be capable of producing wind
gusts in excess of 50 knots. Thunderstorms will track to the east at
40 knots.

A gale warning is in effect for southern Lake Huron, lake St Clair
and the Michigan water of lake Erie this afternoon and evening. Refer
to latest statement or marine forecast for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

MR

In the hours before

Local storm report, May 4, 8:29 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
829 AM EDT FRI MAY 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       MIDLAND                 43.62N 84.23W
05/04/2018  M1.00 INCH       MIDLAND            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

1200 AM     HEAVY RAIN       MILFORD                 42.59N 83.60W
05/04/2018  M1.60 INCH       OAKLAND            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       ANN ARBOR               42.28N 83.73W
05/04/2018  M1.30 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       4 SSE LAKE ORION        42.73N 83.21W
05/04/2018  M1.67 INCH       OAKLAND            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       2 NW WATERFORD          42.68N 83.42W
05/04/2018  M1.50 INCH       OAKLAND            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       3 NW UTICA              42.66N 83.07W
05/04/2018  M1.11 INCH       MACOMB             MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       3 NNE UTICA             42.67N 83.01W
05/04/2018  M1.09 INCH       MACOMB             MI   COCORAHS

            24 HOUR RAINFALL TOTAL

&&

SP

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:28 PM EDTSpecial Weather StatementDTXLenawee, Macomb, Monroe, Washtenaw, Wayne62 min
May 4, 1:05 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland, Saint Clair41 min
May 4, 1:08 PM EDTSevere Thunderstorm WarningDTXLenawee, Monroe36 min
May 4, 1:09 PM EDTSpecial Marine WarningDTX40 min
May 4, 1:12 PM EDTSevere Thunderstorm WarningDTXMacomb, Wayne22 min
May 4, 4:35 PM EDTSmall Craft AdvisoryDTX5 hr

Nearby

High Wind Warnings in Michigan, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.